RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 30, Number 1  


Ordinary Differential Equations
The structure of the set of Lyapunov characteristic exponents of exponentially stable quasi-linear systems
E. A. Barabanov, I. A. Volkov
3
Basis properties of the eigenfunctions of some nonselfadjoint differential operators
B. T. Bilalov, Yu. K. Yusifaliev
20
On the regularization of singular functional-differential equations
E. I. Bravyi
26
Asymptotics of the eigenvalues of a singular differential operator
V. V. Dubrovskii, V. Kh. Aliverdiev
35
On the Green function for a boundary value problem on a graph
I. G. Karelina, Yu. V. Pokornyi
41
Necessary conditions for the satisfaction of a Hilbert-type inequality in a system of root functions of a second-order ordinary differential operator
A. A. Malov
48
A component-wise estimate for the difference of partial sums of root vector function expansions, which correspond to two Schrödinger operators with non-Hermitian matrix potentials, for vector functions with monotone components
E. I. Nikol'skaya
60
Expansions in eigenfunctions of the differentiation operator with spread boundary condition
A. M. Sedletskii
70
Special boundary value problems for differential equations in a Hilbert space
A. Kh. Shamilov
77

Partial Differential Equations
$L_2$-estimates for solutions of model boundary value problems for a system of equations with mixed parabolic-elliptic structure
M. A. Abdrachmanov
84
Operator-differential equations with nonregular boundary conditions and their application
I. V. Aliev
95
Estimates for the solutions of the Dirichlet problem for second-order elliptic equations in nondivergence form in a neighborhood of a conic point of the boundary
M. V. Borsuk
104
On the Hölder property of derivatives of solutions of second-order parabolic equations in noncylindrical domains
I. A. Gasanova
109
On systems of root vector functions of the Laplace operator with matrix eigenvalues
V. A. Gorelov
119
On the absence of the basis property of a system of root functions of a problem with an oblique derivative
V. A. Il'in, E. I. Moiseev
128
On the existence of a well-posed two-point boundary value problem in a layer for systems of pseudo-differential equations
. . Makarov
144
Solvability of boundary value problems for parabolic and polyparabolic equations in a noncylindrical domain with nonsmooth lateral boundaries
M. O. Orynbasarov
151
Construction of a semibounded functional for a boundary value problem for nonlinear nonstationary Navier–Stokes equations
V. M. Savchin
162

Short Communications
On the eigenvalues of a class of nonselfadjoint operators
T. S. Aleroev
169
Regularization of the problem of the control of a dynamical system in a Hilbert space under conditions of uncertainty
A. R. Danilin
172
Finite difference approximations for the multidimensional equation of convective diffusion
S. L. Lapko, A. N. Rashid
175
Distribution of the eigenvalues of finite multiplicity of Neumann extensions of an elliptic operator
V. A. Mikhailets
178
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020